deposit_your_work

Heritage of the Bloch Equations in Quantum Optics

Files in this item

Files Size Format View
article_RIP663_part2.pdf 2.627Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Heritage of the Bloch Equations in Quantum Optics
Author: Hahn, E. L.
Series: The Rice University Studies, Volume 66, Number 3
Issue: Issue 3
Date: 1980-07
Citation: Hahn, E. L.. (1980). "Heritage of the Bloch Equations in Quantum Optics." vol. 66. no. 3, pp. 19-38.
Description: Paper by E. L. Hahn
URI: http://hdl.handle.net/1911/63425

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)